An algorithm for the calculation of upper variance under multiple probabilities and its application to quadratic programming

Xinpeng Li , Miao Yu , Shiyi Zheng

Probability, Uncertainty and Quantitative Risk ›› 2025, Vol. 10 ›› Issue (1) : 59 -66.

PDF (353KB)
Probability, Uncertainty and Quantitative Risk ›› 2025, Vol. 10 ›› Issue (1) :59 -66. DOI: 10.3934/puqr.2025004
An algorithm for the calculation of upper variance under multiple probabilities and its application to quadratic programming
Author information +
History +
PDF (353KB)

Abstract

The concept of upper variance under multiple probabilities is defined through a corresponding minimax optimization problem. This study proposes a simple algorithm to solve this optimization problem exactly. Additionally, we provide a probabilistic representation for a class of quadratic programming problems, demonstrating the practical application of our approach.

Keywords

Multiple probabilities / Quadratic programming / Sublinear expectation / Upper variance

Cite this article

Download citation ▾
Xinpeng Li, Miao Yu, Shiyi Zheng. An algorithm for the calculation of upper variance under multiple probabilities and its application to quadratic programming. Probability, Uncertainty and Quantitative Risk, 2025, 10 (1) : 59-66 DOI:10.3934/puqr.2025004

登录浏览全文

4963

注册一个新账户 忘记密码

Acknowledgements

This work is supported by the NSF of China (Grant Nos. 12326603 and 11601281), NSF of Shandong Province (Grant No. ZR2021MA018), National Key R&D Program of China (Grant No.2018YFA0703900), the Qilu Young Scholars Program of Shandong University, and the Fundamental Research Funds for the Central Universities.

References

[1]

Li, S., Li, X. and Yuan, G. X., Upper and lower variances under model uncertainty and their applications in finance, International Journal of Financial Engineering, 2022, 9(1): 2250007.

[2]

Nesterov, Y., Introductory Lectures on Convex Optimization: A Basic Course, Springer, New York, 2003.

[3]

Nesterov, Y. and Nemirovskii, A., Interior-Point Polynomial Algorithms in Convex Programming, Society for Industrial and Applied Mathematics, 1987

[4]

Pei, Z., Wang, X., Xu, Y. and Yue, X., A worst-case risk measure by G-VaR, Acta Mathematicae Applicatae Sinica, English Series, 2021, 37(2): 421-440.

[5]

Peng, S., Nonlinear Expectations and Stochastic Calculus under Uncertainty, Springer, Berlin, Heidelberg, 2019.

[6]

Peng, S., Yang, S. and Yao, J., Improving value-at-risk prediction under model uncertainty, Journal of Financial Econometrics, 2023, 21: 228-259.

[7]

Sion, M., On general minimax theorems, Pacific Journal of Mathematics, 1958, 8(1): 171-176.

[8]

Walley, P., Statistical Reasoning with Imprecise Probabilities, Chapman and Hall, 1991.

PDF (353KB)

1036

Accesses

0

Citation

Detail

Sections
Recommended

/

〈 〉